• question-icon

    Suggest remedy for dizziness while suffering from depression

default
Posted on Fri, 27 May 2016 in Medicines and Side Effects
Question: I'm 59 yo white male, with clogging arteries,high cholesterol, chronic mild depression.
Last 2 weeks have been having dizziness,mostly when waking up. When I sit up, after lying on my side, and my head becomes level, I'm getting extremely dizzy. The dizziness has been increasing in persistence, now up to 10 minutes after getting up. What could be the cause?
doctor
Answered by Dr. Mukund Savaskar 39 minutes later
Brief Answer:
could be Postural Hypotension !!

Detailed Answer:
Hi, Dear !! Thanks for your query to HCM.

Read and reviewed the facts of your query in context to the health concern of increasing dizziness in last 2 weeks. This could be postural hypotension perhaps due to some of your medications. I would suggest to review the dosages of the anti-depressants and reduce it to acceptable levels (if deemed appropriate).

In the interim, your physician can also evaluate for other causes of such a positional dizziness- like Gastritis/Vertigo from labrynthitis/ accompanied undetected Sinusitis.

Therefore in my opinion, you should recheck with your attending doctor who would fix the cause amongst the possibilities discussed above and would treat it accordingly.

Hope this would resolve your worry and query both and would help you to plan for rightful treatment with help of your attending doctors there.
Welcome for any further query in this regard.

Good Day !!

Dr.Savaskar M.N. XXXXXXX Surgical Specialist
M.S.Genl-CVTS

Above answer was peer-reviewed by : Dr. Prasad
doctor
Answered by
Dr.
Dr. Mukund Savaskar

General Surgeon

Practicing since :1978

Answered : 3607 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  High cholesterol

doctor1 MD

I have been fainting for 1 year and 8 months. I had all kinds of test done for heart, nuero, blood work, And still no one what is causing the...

doctor1 MD

43yo white female, dx: hashimotos thyroiditis, PCOD, anxiety,depression,panic attacks, agoraphobia,vitamin deficiencies ,high cholesterol, and...

doctor1 MD

Ive been having headaches for most of the day and night for three days already. Mefenamic acid and paracetamol dont seem to work. What should I do?...

doctor1 MD

My doctor prescribed me godex Ds medication because my sgpt was high, what are the indications of this drugs. And how long I can use it. Currently...

doctor1 MD

I woke up this morning g with swollen lips and itchy bumps on my upper arms YYYY@YYYY

doctor1 MD

are you able to help me with my medicine for High Blood Pressure?

doctor1 MD

Hello, I am a 64 year old healthy male. For more then 25 years I have been taking statins for high cholesterol , lipitor and others however now I...

Get personalised answers from verified doctor in minutes across 80+ specialties

158 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Mukund Savaskar
  • Q - How long does Niacin remain in the system?

  • Q - Suggest treatment for lump on the penile shaft

  • Q - What causes blotchy rashes on calves after walking?

  • Q - What causes abdominal bloating when diagnosed with MS and lymphedema?

  • Q - Suggest treatment for lumps under the forearms

  • Q - Suggest treatment for soreness on the ribs while suffering from...

  • Q - Is EVLT procedure advisable when suffering from vericose veins?

  • Q - What causes prominent veins in arms, chest and breasts?

  • Q - Suggest treatment for upper right abdominal pain

  • Q - What causes a swollen lymph on the left side of neck?

backtotop2